# SDR C7WA200400047

- Difficulty date: September 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE CORRODED AT STA 970 BETWEEN STR 28 AND 29 RT.  REPAIRED SHEAR TIE IAW SRM 53-10-4 FIG 11.  MATERIAL USED 7075-T6 X .050 INCH X 6 INCHES X 11 INCHES.
